# SDR UIEA2022050600440

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO EXTENDED GROUND  TIME-VISUAL INSP.OF  APU OIL  SERVICE  IS REQUIRED. CHECK APU OIL IAW MM 12-13-04-200-801, NO OIL NEEDED
